Alert archive / Michigan / Red Flag Warnings in 2010
Red Flag Warning 2, NWS Detroit, MI
NWS Detroit, MI issued this red flag warning at Apr 15, 2010, 3:50 AM EDT for 17 counties in Michigan. It took effect at Apr 15, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2010, 3:50 AM EDT (07:50 UTC)
- In effect from
- Apr 15, 2010, 12:00 PM EDT
- Expired
- Apr 15, 2010, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2386 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
884 WWUS83 KDTX 150750 RFWDTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 350 AM EDT THU APR 15 2010 ...INCREASED FIRE RISK WITH WARM AND BREEZY CONDITIONS TODAY... .SOUTHWESTERLY WINDS WILL INCREASE TODAY AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE POSITIONED TO THE SOUTHEAST AND AN APPROACHING COLD FRONT. WINDS WILL BE SUSTAINED AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS BY AFTERNOON. WARM AIR ADVECTION WILL ALSO PUSH TEMPERATURES TO AROUND 80 WITH RELATIVE HUMIDITY DROPPING TO AROUND 25 PERCENT IN SOME LOCATIONS...BRINGING A HEIGHTENED RISK OF FIRES DURING THE AFTERNOON...PARTICULARLY OVER THE SAGINAW VALLEY. MIZ049-054-055-060>063-068>070-075-076-082-083-150900- /O.CAN.KDTX.FW.A.0002.100415T1600Z-100416T0000Z/ HURON-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 350 AM EDT THU APR 15 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE FIRE WEATHER WATCH. WHILE WARMER WEATHER WILL BRING AN INCREASED FIRE RISK...EXPECT SUSTAINED WINDS TO REMAIN BELOW 20 MPH. ALSO...MINIMUM RELATIVE HUMIDITY VALUES WILL BE SLIGHTLY ELEVATED...HOLDING AT 30 PERCENT OR MORE MUCH OF THE AFTERNOON. $$ MIZ047-048-053-152015- /O.UPG.KDTX.FW.A.0002.100415T1600Z-100416T0000Z/ /O.NEW.KDTX.FW.W.0002.100415T1600Z-100416T0000Z/ MIDLAND-BAY-SAGINAW- 350 AM EDT THU APR 15 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH TEMPERATURES IN THE LOW 80S...LOW RELATIVE HUMIDITY VALUES AROUND 25 PERCENT...AND SOUTHWESTERLY WINDS SUSTAINED AT 20 MPH WITH GUSTS UP TO 30 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON. THIS COMBINATION OF WARM TEMPERATURES...LOW RELATIVE HUMIDITY... AND GUSTY WINDS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE AREA DURING THE AFTERNOON AND EARLY EVENING. THESE WEATHER CONDITIONS IN COMBINATION WITH DRYING FUELS ACROSS SOUTHEAST MICHIGAN WILL LEAD TO AN INCREASE IN FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DG
2 follow-up statements
744 WWUS83 KDTX 151816 RFWDTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 216 PM EDT THU APR 15 2010 ...HAZARDOUS FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY EVENING... .SUSTAINED SOUTHWEST WINDS BETWEEN 15 AND 25 MPH WILL CONTINUE THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS AHEAD OF APPROACHING COLD FRONT. MEANWHILE...A VERY WARM AND DRY AIRMASS PRECEDING THE FRONT HAS ALLOWED TEMPERATURES TO SOAR TO NEAR 80 DEGREES...AND RELATIVE HUMIDITY VALUES TO DROP TO AROUND 25 PERCENT. THE COMBINATION OF STRONG WINDS...WARM TEMPERATURES...LOW HUMIDITY...AND DRY VEGETATION HAS LED TO HEIGHTENED FIRE DANGER. HAZARDOUS CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING BEFORE WINDS SUBSIDE AND RELATIVE HUMIDITIES INCREASE. MIZ049-054-055-060>063-068>070-075-076-082-083-160000- /O.EXA.KDTX.FW.W.0002.000000T0000Z-100416T0000Z/ HURON-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 216 PM EDT THU APR 15 2010 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. TEMPERATURES IN THE LOW 80S...LOW RELATIVE HUMIDITY VALUES AROUND 25 PERCENT...AND SOUTHWESTERLY WINDS SUSTAINED AT 20 MPH WITH GUSTS UP TO 30 MPH WILL CONTINUE INTO THE EARLY EVENING. THIS COMBINATION OF WARM TEMPERATURES...LOW RELATIVE HUMIDITY... AND GUSTY WINDS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE AREA DURING THE AFTERNOON AND EARLY EVENING. THESE WEATHER CONDITIONS IN COMBINATION WITH DRYING FUELS ACROSS SOUTHEAST MICHIGAN WILL LEAD TO AN INCREASE IN FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MIZ047-048-053-160000- /O.CON.KDTX.FW.W.0002.000000T0000Z-100416T0000Z/ MIDLAND-BAY-SAGINAW- 216 PM EDT THU APR 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. TEMPERATURES IN THE LOW 80S...LOW RELATIVE HUMIDITY VALUES AROUND 25 PERCENT...AND SOUTHWESTERLY WINDS SUSTAINED AT 20 MPH WITH GUSTS UP TO 30 MPH WILL CONTINUE INTO THE EARLY EVENING. THIS COMBINATION OF WARM TEMPERATURES...LOW RELATIVE HUMIDITY... AND GUSTY WINDS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE AREA DURING THE AFTERNOON AND EARLY EVENING. THESE WEATHER CONDITIONS IN COMBINATION WITH DRYING FUELS ACROSS SOUTHEAST MICHIGAN WILL LEAD TO AN INCREASE IN FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
297 WWUS83 KDTX 160005 RFWDTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 805 PM EDT THU APR 15 2010 MIZ047>049-053>055-060>063-068>070-075-076-082-083-160115- /O.EXP.KDTX.FW.W.0002.000000T0000Z-100416T0000Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- 805 PM EDT THU APR 15 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE COMBINATION OF FALLING TEMPERATURES...RISING RELATIVE HUMIDITY...AND DIMINISHING WIND WILL REDUCE THE POTENTIAL FOR FIRES TO SPREAD OUT OF CONTROL. THIS WILL REMAIN THE CASE FOR THE REST OF THE NIGHT ALLOWING THE RED FLAG WARNING TO EXPIRE AS SCHEDULED. A COLD FRONT WILL CROSS THE REGION FRIDAY MORNING BRINGING A CHANCE OF RAIN AND A RETURN TO MORE SEASONABLE TEMPERATURES HEADING INTO THE WEEKEND. WINDS WILL ALSO SHIFT TO A MORE NORTHWESTERLY DIRECTION BEHIND THE FRONT AND WILL BECOME GUSTY AGAIN DURING THE AFTERNOON. $$ BT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this red flag warning went out at Apr 15, 12:18 AM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Apr 15, 12:18 AM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1218 AM EDT THU APR 15 2010
.AVIATION...
VFR CONDITIONS ARE EXPECTED ACROSS THE TAF SITES TODAY...WITH JUST
SCT CIRRUS AROUND 20K FT. LIGHT SOUTH WINDS WILL BECOME SOUTHWEST
LATER THIS MORNING AS A LOW PRESSURE SYSTEM MOVES INTO THE WESTERN
GREAT LAKES. THE LOW WILL ALSO INCREASE THE PRESSURE GRADIENT
TODAY...WITH WINDS GUSTING TO AROUND 30 KNOTS BY THE AFTERNOON HOURS.
&&
.PREV DISCUSSION...ISSUED 329 PM EDT WED APR 14 2010
QUIET NIGHT AS HIGH PRESSURE SINKS TO OUR SOUTH. RETURN FLOW WILL
VEER FROM THE SOUTHEAST TO SOUTHWEST BY MORNING BRINGING WARM
ADVECTION OVER NIGHT WHICH WILL KEEP TEMPERATURES FROM FALLING VERY
FAR. THE SKY WILL REMAIN MOSTLY CLEAR AS JUST AREAS OF THIN CIRRUS
PASS OVERHEAD. WILL SEE LOWS DROPPING TO THE LOW 40S IN THE EASTERN
THUMB TO AROUND 50 ON THE WESTERN SIDE OF THE FORECAST AREA.
LONG TERM...THURSDAY THROUGH WEDNESDAY
SHORTWAVE RIDGE MOVES THROUGH/FLATTENS OVER THE GREAT LAKES ON
THURSDAY. BESIDES SOME CI...EXPECT MOSTLY SUNNY SKIES. AIR MASS IS
COMING FROM IA/IL/MO AND WITH TEMPS AT 18Z INTO THE LOWER 80S...WILL
GO WITH THAT FOR FORECAST HIGHS WHICH IS SEVERAL DEGREES ABOVE
GUIDANCE. DEW POINTS IN THAT REGION ARE IN THE MID 40S TO NEAR
50...AND THERE IS POTENTIAL FOR THAT AIR MASS TO DRY AS IT MOVES
INTO LOWER MICHIGAN. BOUNDARY LAYER MIXES AT LEAST UP TO 850 MB
WHICH TAPS INTO 25 TO 30 KNOTS OF WIND FOR A GUSTY DAY. GIVEN
FUELS HAVE BEEN DRYING OUT NICELY OVER THE PAST SEVERAL DAYS WILL
BE ISSUING A FIRE WEATHER WATCH FOR THURSDAY.
MODELS CONTINUE TO SLOW THE TIMING OF THE FRONT FOR THURSDAY
NIGHT AND NOW INTO FRIDAY MORNING. DECENT UPPER SUPPORT WITH JET
MAX EMBEDDED IN LARGE SCALE FLOW. THERE IS ALSO DEEP DEFORMATION
AND WARM AIR ADVECTION/ISENTROPIC LIFT AHEAD OF THE SYSTEM. THIS
ALONG WITH THE UPPER LOW MOVING INTO THE GREAT LAKES WILL BE
ENOUGH SUPPORT FOR LIKELY SHOWERS. WILL ADD THE CHANCE OF THUNDER
WITH ELEVATED INSTABILITY WITH LI/S FROM 925 OR 850 MBS AROUND -2
ALONG WITH HIGH ENOUGH TOTAL-TOTALS AND K INDICES.
DRY SLOT BETWEEN THE FRONT AND UPPER LOW WILL KEEP IT MOSTLY
CLOUDY/PARTLY SUNNY FRIDAY AFTERNOON AND EVENING. THEN AS THE UPPER
LOW DIVES OVER THE GREAT LAKES...ENOUGH SUPPORT FOR CHANCE OF
SHOWERS. WILL INCLUDE SOME LATE FRIDAY NIGHT/SATURDAY MORNING SNOW
SHOWERS MIXING WITH THE RAIN FOR AREAS ALONG AND NORTH OF I 69 AS
THE BOUNDARY LAYER COOLS ENOUGH FOR THAT POTENTIAL (1000-850
THICKNESS AROUND 1296).
BY SATURDAY NIGHT...THE UPPER LOW STARTS TO PULL AWAY LEAVING
DIMINISHING CLOUDS AND A COOLER REGIME. PROBABLY ENOUGH CYCLONIC
FLOW AND LOW LEVEL MOISTURE FOR PARTLY CLOUDY SKIES LATE SATURDAY
NIGHT AND INTO SUNDAY. BY SUNDAY NIGHT...EXPECT CLEAR SKIES AND THE
COLDEST OF THE NIGHTS AS THE SURFACE HIGH SETTLES OVER THE REGION.
WILL EXPECT SOME FROST AND FREEZE CONDITIONS SUNDAY MORNING AND
ESPECIALLY MONDAY MORNING...AND WITH THE EARLY SPRING WARMTH...WE
ARE WELL INTO THE GROWING SEASON. THOSE COOL MORNINGS WILL LIKELY
NEED FROST ADVISORIES OR FREEZE WARNINGS. FAIRLY QUIET EARLY NEXT
WEEK WITH THE SURFACE HIGH IN PLACE...DRY AIR AND SLOWLY RISING
HEIGHTS FOR A MODERATION TREND FROM THE WEEKEND. ALL MODELS
INDICATE SOME SORT OF SYSTEM FOR THE MIDDLE OF THE WEEK AND WILL ADD
THE CHANCE OF RAIN FOR WEDNESDAY.
MARINE...
HIGH PRESSURE WILL SINK TO THE SOUTH WHILE A COLD FRONT APPROACHES
FROM THE NORTHWEST. THIS WILL TIGHTEN THE SURFACE GRADIENT THURSDAY
BRINGING AN INCREASING SOUTHWESTERLY FLOW. WIND GUSTS OVER LAND
THURSDAY AFTERNOON WILL APPROACH 30KTS...HOWEVER...WARM FLOW OVER
THE COOLER WATERS WILL CREATE A STABLE LAYER WHICH WILL DAMPEN OUT
THE WIND GUSTS. IN THE NEARSHORES...WINDS AND WIND GUSTS SHOULD
REMAIN JUST BELOW SMALL CRAFT ADVISORY CONDITIONS...HOWEVER...WINDS
MIGHT BE GUSTING TO 25 KNOTS RIGHT AT THE SHORELINE. AFTER...COLD
FRONT WILL PASS THROUGH THE AREA LATE THURSDAY NIGHT AND EARLY
FRIDAY MORNING BRINGING A BAND OF SHOWERS AND A FEW THUNDERSTORMS.
BEHIND THE FRONT...DECENT NORTHERLY FLOW AND COLD AIR ADVECTION MAY
BRING SMALL CRAFT ADVISORY CONDITIONS FOR THE NEARSHORES FRIDAY
NIGHT THROUGH SUNDAY AFTERNOON FOR WIND AND WAVES.
FIRE WEATHER...
AIR MASS IS COMING FROM IA/IL/MO AND WITH TEMPS TODAY INTO THE
LOWER 80S...WILL GO WITH THAT FOR FORECAST. DEW POINTS IN THAT
REGION ARE IN THE MID 40S TO NEAR 50...AND THERE IS POTENTIAL FOR
THAT AIR MASS TO DRY AS IT MOVES INTO LOWER MICHIGAN. IF DEW
POINTS FALL TO AROUND 45 OR LESS...RH WILL FALL TO AROUND 25
PERCENT. BOUNDARY LAYER MIXES AT LEAST UP TO 850 MB WHICH TAPS TO
AROUND 30 MPH WINDS FOR A GUSTY DAY. GIVEN FUELS HAVE BEEN DRYING
OUT NICELY OVER THE PAST SEVERAL DAYS WILL BE ISSUING A FIRE
WEATHER WATCH FOR THURSDAY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FIRE WEATHER WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
MIZ082-MIZ083...FROM NOON THURSDAY TO 8 PM THURSDAY.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....99
SHORT TERM...DRC
LONG TERM....RBP
MARINE.......DRC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Apr 14, 3:50 PM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 350 PM EDT WED APR 14 2010 MIZ047>049-053>055-060>063-068>070-075-076-082-083-150715- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 350 PM EDT WED APR 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SOUTHEAST MICHIGAN. PLEASE SEE THE LATEST FIRE WEATHER MESSAGE /RFWDTX/ FOR ADDITIONAL DETAILS. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY MORNING ACROSS SOUTHEAST MICHIGAN AS A COLD FRONT MOVES ACROSS THE STATE. NO SEVERE WEATHER IS EXPECTED WITH ANY OF THESE STORMS. BEHIND THAT COLD FRONT...MUCH COOLER AIR WILL SPILL INTO THE GREAT LAKES REGION FOR THE WEEKEND. FROST AND FREEZE CONDITIONS ARE EXPECTED SUNDAY MORNING AND MONDAY MORNING WHICH MAY DAMAGE SUSCEPTIBLE VEGETATION...ESPECIALLY WITH THE EARLY START TO THE GROWING SEASON ACROSS SOUTHEAST MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-150715- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 350 PM EDT WED APR 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY MORNING ACROSS THE SOUTHERN GREAT LAKES AS A COLD FRONT MOVES ACROSS THE STATE. NO SEVERE WEATHER IS EXPECTED WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. RBP YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:05 PM EDT | Gale Watch | DTX | 12 hr |
Nearby
Red Flag Warnings in Michigan, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.